# SDR HNAA2024091700828

- Difficulty date: July 24, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 44,951 hours, 41,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00104 FUSE SKIN IS GOUGED AT FR73 STR20L.  REPAIRED IAW EO1-53-24-0478
